Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Error analysis for Fourier series evaluation

Author: A. C. R. Newbery
Journal: Math. Comp. 27 (1973), 639-644
MSC: Primary 65J05
MathSciNet review: 0366072
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A floating-point error analysis is given for the standard recursive method of evaluating trigonometric polynomials. It is shown that, by introducing a phase-shift, one can hold the error growth down to an essentially linear function of the degree. Explicit computable error bounds are derived and numerically verified.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65J05

Retrieve articles in all journals with MSC: 65J05

Additional Information

Keywords: Error analysis, Fourier series
Article copyright: © Copyright 1973 American Mathematical Society